[Source] DNP ShreddedLabs

Discussion in 'Steroid Underground' started by shreddedlabs, Dec 7, 2018.

  1. Kpaxi

    Kpaxi Member

    Wrong thread
     
  2. 88GENERAL88

    88GENERAL88 Member

    That’s funny, I spoke with him on Saturday night, replied three times it was in the latter part of the evening but he responded. Guys remember sources have lives also. Be patient, he has had some personal stuff he has been attending to but from my understanding everyone should have their packs. There shouldn’t be any money out. Use Tutanota email for fastest reply. Make sure you are using secure emails.
     
  3. 88GENERAL88

    88GENERAL88 Member

    Stop then wait a couple days and start again. Has a tendency to knock any bugs in the body out, but I don’t recommend running it if you are sick or if it’s is making you sick. Only recommend doing this if you are just beginning your run otherwise if it wasn’t brought on in the beginning chance of it being an allergic reaction are pretty slim
     
  4. Eman

    Eman Member

    Electrolytes and fruit will typically help this.

    I would stop entirely. Whatever dose you were taking, that's too much for any future cycle you do.
     
    MetalHeavy6 and 88GENERAL88 like this.
  5. Aesthetictech

    Aesthetictech Member

    Did you see the post after that one about how my temp dropped IMMEDIATELY after eating? It was extremely weird. First my face was flushed and red and hot, downed 3 sushi rolls, temp dropped from 101.5 to like 98/99.

    Took my dose today and temps been measuring fine at 98.5ish. Seems like my temp only started to raise when i went for a long period of time without eating. Which is weird and i can’t understand why lol
     
  6. 88GENERAL88

    88GENERAL88 Member

    Sounds almost like hypoglycemia. Except usually if you are hypo your temp drops
     
  7. Aesthetictech

    Aesthetictech Member

    Right. It’s a pretty interesting thing to observe either way. But being that high in temperature does not feel good at all lol
     
    88GENERAL88 likes this.
  8. shreddedlabs

    shreddedlabs Member

    Just checking in to let everyone know that Im very busy this week with work so i may not reply to your email until wednesday/thursday. just trying to get out all the orders that have been paid for today and will start taking more again in a couple days.
     
  9. Tiredandhot

    Tiredandhot Member

    Thanks for posting this. It would be great If you could pop in a little more when you get a little extra time. Just helps to have a presence here if possible when you aren't too busy.
     
    OneSttongMutha and Sdryx like this.
  10. Awestin

    Awestin Junior Member

    Hi everyone. Just wanted to say Shredded responded to my order quickly last week and my pack got here today. Roughly 5 business days total. Will post on results, but very impressed with price + shipping time.
     
    88GENERAL88 likes this.
  11. Eman

    Eman Member

    I would check your blood sugar but I honestly don't have a good answer for you.

    Going hypo can make you feel a little flushed but it also feels markedly different, IMO, to the heat that DNP causes. Hypo is closer to a cold sweat with a slight flush... DNP is all flush until you get to that point of breaking a sweat which usually makes you feel better. That's all anecdotal based on my experience, perhaps others don't feel quite the same.
     
    88GENERAL88 likes this.
  12. dantank

    dantank Junior Member



    ATSDR's Profile

    "Some people who swallowed doses of 6 mg DNP/kg/day for short periods or doses of 1 to 4 mg/kg/day DNP for long periods had a serious decrease of certain types of white blood cells that fight disease."

    Just throwing that out there.
     
    egonormical1010 and Tiredandhot like this.
  13. 88GENERAL88

    88GENERAL88 Member

    I thought the same thing, as far as being blood sugar related.
     
  14. Awestin

    Awestin Junior Member

    Hey all, just checking in. I ended up taking 400 first day, 400 second day and then 600 today. Weight has gone from 239 to 235. I'm sure there's some water weight, but I've been as high as 252 carbed up at the gym in the prior week.

    Things I've noticed:
    • Slightly sweaty at night (and wiped off).
    • A little bit of lethargy.
    • Deeper breathing after small walks -> Cardio is diminished.
    • [Minor] More of observance than a side-effect. I usually feel something in my stomach slightly after ingesting the pills... but I had acid reflux at one point.
    • I heat up after eating, but not severely.
    • I sweat easier in the heat (or exercising). I'm overall fine in AC.
     
  15. 88GENERAL88

    88GENERAL88 Member

    Lol, slightly sweaty at night. JUST WAIT MY FRIEND, might wanna invest in rubber sheets, and I am not being g sarcastic. I m‘ guessing this is your first run based on the play by play. Don’t be the guy that thinks he can just hop upto 800-1000mg cause after the 3rd day shits not that bad. That’s how people end up in the hospital. Don’t disrespect the DNP, she is a bad bitch and will fuck you up if you do. Play it safe and drop back down to 400mg and stay there for another 3days and see how it pans out, then if everything is good, step it up. Seriously don’t be that guy
     
  16. Eman

    Eman Member

    Is this your first DNP cycle?
     
    Awestin likes this.
  17. Aesthetictech

    Aesthetictech Member

    Yea I’ve been off for 3 days now and my pillows are still soaked by the middle of the night.
     
    88GENERAL88 likes this.
  18. wonton

    wonton Junior Member

    Ive had better DNP - I was on 200 for a few weeks and it barely did anything ...my other guy who is now with the law...I would do 3 pills per week and I shredded weight
     
  19. 88GENERAL88

    88GENERAL88 Member

    I think it’s funny when people post shit like this.
     
    Sdryx and Tiredandhot like this.
  20. Awestin

    Awestin Junior Member

    @Eman Yes, first DNP cycle. I've done fairly high doses of stims before, not sure if relevant.

    @88GENERAL88 I won't go higher than 600 unless I ended up very comfortable on it with almost no sides. Which that seems completely unlikely. I'd like to stay at 600 through the weekend just to access the sides, so I know if I can tolerate that dose for the workweek or not.

    It sounds like that is a mistake and I should really just stay at 400?
     
    88GENERAL88 likes this.